Some estimates of special classes of integrals

    T. I. Malyutina Affiliation


We study the integrals fb a f(t) exp(i| ln rt|σdt and obtain asymptotic formula for these functions of non‐regular growth. This is a peculiar kind of the theory asymptotic expansions. In particular, we get asymptotic formulae for different entire functions of non‐regular growth. Asymptotic formulas for Levin‐Pfluger entire functions of completely regular growth are well‐known [1]. Our formulas allow to find limiting Azarin's [2] sets for some subharmonic functions. The kernel exp(i| ln rt|σ) contains arbitrary parameter σ > 0. The integrals for σ ∈(0, 1), σ = 1, σ > 1 essentially differ. Our arguments can apply to more general kernels. We give a new variant of the classic lemma of Riemann and Lebesgue from the theory of the transformation of Fourier.

Specialiųjų integralų klasių įverčiai


Darbe nagrinejami integralai fb a f(t) exp(i| ln r|σdt ir tiriamos šiu nereguliaraus augimo greičiu funkciju asimptotines formules. Gautos naujos asimptotines formules, leidžiančios rasti Azarino aibes kai kurioms subharmoninems funkcijoms. Branduolys exp(i| ln rt|σ) priklauso nuo vieno parametro σ > 0. Trys atvejai, kai 0 < σ < 1, σ = 1 ir σ > 0, yra esminiai skirtingi. Darbo metodika gali būti naudojama ir bendresniems branduoliu atvejams. Irodytas naujas Rimano ir Lebego lemos varijantas, kuris naudojamas Furje transformacijos teorijoje.

First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Malyutina, T. I. (2000). Some estimates of special classes of integrals. Mathematical Modelling and Analysis, 5(1), 127-132.
Published in Issue
Dec 15, 2000
Abstract Views
PDF Downloads